Topical Joint relief

Topical Joint relief
0

#1

We are very excited to be launching several formulas into the USA this September that should prove very popular among athletes! The core of AlchemLife is a foundation of 75+ years of expertise in botanical extraction specialization. That is however only the start! Every product is developed to deliver Results, Clinically Proven Results. That is correct, every product goes through reviewed clinical reviews before they are registered and delivered to market.
What this means to you and I re products that deliver.
This image is a sneak peek at FlexiQule max emollient topical fast relief for joints. Stay tuned as we will be letting everyone know soon when the wait is over!


#2

Definitely looking forward to more info. Funny, I was literally thinking today “I should start taking a legit joint support supplement”.


#3

when its ready Ill do some campaigns for giving it a trail here :slight_smile:


#4

Interesting. I’m currently taking high dose prescription naproxen for my joints. Any idea how it might compare?


#5

Awesome. I’ll keep my eyes out!


#6

Hi Anthony, Its to me a simple fact at how harmful nsaids are to the Kidneys and liver …effects so much …FlexiQule comes in two clinically proven forms…softgels (2 a day) and Max emollient ( as needed) neither do any harm and have enormous upside effects to health


#7

This has my curiosity. Will be looking out for more on it!


#8

We can joke about the topical thermogenics… but this is one area where our industry really hasn’t jumped in and I don’t see why.

Of course, it’s not a “supplement” since it’s not taken orally, but there’s still tons of ways our industry’s minds can make an impact over the OTC pharma companies. Glad to see someone from our 'hood doing it.

Excited to discuss this one.


#9

Will be interesting to see how this compares to the Diclofenac Topical that I use when joint pain becomes severe enough that I need relief.

If your joints are in serious enough pain that you need medication, there might be something more serious going on.